# SDR SIMA20121019001

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 28,203 hours, 25,084 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 0796
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2802 THE CREW REPORTED THAT AFTER LANDING THE SMELL OF ELECTRICAL SMOKE WAS DETECTED AND THEN DISSIPATED SHORTLY THEREAFTER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE COCKPIT RECIRULATION FAN SMELLED BURNT.  REMOVED AND REPLACED WITH SERVICEABLE COCKPIT RECIRULATION FAN IAW EMB AMM 21-24-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
